# SDR 2001UALA00222

- Difficulty date: March 9, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N7282U
- Make and model: Boeing 727222
- Aircraft serial: 21560
- Aircraft time: 64,485 hours, 37,276 cycles
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN GALLEY. SUPPLEMENTAL DATA UPDATE GALLEY OVEN ADJACENT TO DOOR 1R OVERHEATED & EMITTED SMOKE.  ELECTRICAL HOOK-UPS CHECKED AND FOUND NORMAL.  GALLEY OVEN TAGGED UNSERVICEABLE AND REPLACED.  SUBSEQUENT OVENS NOW CHECK NORMAL.
